# SDR UALA2009072702227

- Difficulty date: July 26, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 59,633 hours, 21,893 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER CRACKED AT SEAT 31C AREA.  LIGHT WORKS.  MADE INTERIM REPAIR WITH CLEAR TAPE.  REPLACED BROKEN SECTION OF EMERGENCY LIGHT COVER.
